# SDR HALA2017053000125

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 24,433 hours, 3,741 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shaft
- Condition: Broken
- Location: Tachometer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR ECAM BRAKES,  RELEASED  BRAKE 4.   REMOVED & REPLACED THE NR 4 WHEEL SPEED TACHOMETER IAW AMM 32-42-57.  UPON REMOVAL FOUND SHAFT ASSY BROKEN. REPLACED THE SPLINE SHAFT, OPS CHECKED GOOD.
